# SDR MASA200602569

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 19,964 hours, 16,561 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: DL2233M11
- Part serial: 565
- Condition: Failed
- Part time: 6,132 hours, 5,590 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7353 ORD.  CREW ABORTED TAKEOFF DUE TO A YAW DAMP NR 2 FAILED, AND UNCOMMANDED TRIM MOVEMENT.  MX REMOVED AND REPLACED NR 2 YD ACTUATOR.
